# SDR 2002FA0000461

- Difficulty date: March 28, 2002
- Submitted: April 10, 2002
- Operation: General aviation
- Aircraft: N520VF
- Make and model: Amtr VIPERJET
- Aircraft serial: 0001
- System (JASC): 3210 · Main Landing Gear
- Part: Rod End
- Part number: MM6
- Condition: Failed
- Location: Mlg
- Part time: 150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END FAILED DUE TO SIDE LOADS AFTER LANDING (OR DURING).
